# SDR ASAA2018012923321

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 44,001 hours, 12,976 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC VTK AFTER LANDING,  MAP RETURNED AFTER 10 SECONDS.  ACFT GROUNDED,  FIM 34-61 TASK 801 NO CURRENT FAULTS, FMC LEFT G LEG SHOWS PGM FAULT.  PERFORMED FIM 34-61-00-810-836, AND FIM 34-61 TASK 807 FMC OPS TESTED NORMAL.
